Ask Health Experts and Get Answers to Your Health Question ASAP
Hello. Thank you for coming to JustAnswer with your question, and welcome.
Are you taking any medications for your sinus infection?
Your blood pressure could be a reaction to 1) new medication, 2) an infection, and most likely 3) you are slightly anxious about your health at the moment.
Also, the reason I asked about medications is because drugs like ibuprofen and decongestants that people would commonly take for a sinus infection can cause a temporary increase in your blood pressure.
136/85 is nothing to be concerned about, unless you run this blood pressure all the time as your "normal" pressure.
Drink plenty of fluids with the antibiotic you are taking, and get some rest. Your BP should come down to its normal level.
If it does not, and you remain concerned, start a log of your blood pressures so that you can discuss it with your doctor next time you see him/her.